# SDR CAL960377

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14890
- Make and model: Doug DC-9-82
- Aircraft serial: 49114
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 1338
- Part time: 38,914 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - INSPECTION FOUND BRACKET PLATE CORRODED AT INTERSECTION OF FUSELAGE RIGHT CUSP FITTING AND FLOORBEAM, STATION 1338.  THE CORRODED PLATE WAS REMOVED AND A NEW PLATE WAS FABRICATED AND INSTALLED IAW SRM 51-01.  (M)
